Aequationes mathematicae

, Volume 85, Issue 3, pp 497–503 | Cite as

Stability of the equation of the p-Wright affine functions

Open Access


We prove some stability results for the equation of the p-Wright affine functions.


Hyers–Ulam stability p-Wright convexity affine function 

Mathematics Subject Classification (2010)

Primary 39B82 Secondary 39B62 


Open Access

This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.


  1. 1.
    Brzdȩk J., Chudziak J., Páles Zs.: A fixed point approach to stability of functional equations. Nonlinear Anal. 74, 6728–6732 (2011)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Brzdȩk J., Ciepliński K.: A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. Nonlinear Anal. 74, 6861–6867 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chudziak J.: Approximate solutions of the Goła̧b-Schinzel functional equation. J. Approx. Theory 136, 21–25 (2005)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Daróczy Z., Lajkó K., Lovas R.L., Maksa Gy., Páles Zs.: Functional equations involving means. Acta Math. Hungar. 166, 79–87 (2007)CrossRefGoogle Scholar
  5. 5.
    Daróczy Z., Maksa Gy., Páles Zs.: Functional equations involving means and their Gauss composition. Proc. Am. Math. Soc. 134, 521–530 (2006)MATHCrossRefGoogle Scholar
  6. 6.
    Forti G.-L.: Comments on the core of the direct method for proving Hyers–Ulam stability of functional equations. J. Math. Anal. Appl. 295, 127–133 (2004)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Forti G.-L.: Elementary remarks on Ulam-Hyers stability of linear functional equations. J. Math. Anal. Appl. 328, 109–118 (2007)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Forti G.-L., Sikorska J.: Variations on the Drygas equation and its stability. Nonlinear Anal. 74, 343–350 (2011)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Gilányi, A., Páles, Zs.: On Dinghas-type derivatives and convex functions of higher order. Real Anal. Exchange 27, 485–493 (2001/2002)Google Scholar
  10. 10.
    Hyers D.H., Isac G., Rassias Th.M.: Stability of Functional Equations in Several Variables. Birkhäuser, Boston (1998)MATHCrossRefGoogle Scholar
  11. 11.
    Jabłoński W.: Stability of homogeneity almost everywhere. Acta Math. Hungar. 117, 219–229 (2007)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Jabłoński, W., Reich, L.: Stability of the translation equation in rings of formal power series and partial extensibility of one-parameter groups of truncated formal power series. Sitzungsber. Abt. II 215, 127–137 (2006) Österreichischen Akademie der Wissenschaften (2007)Google Scholar
  13. 13.
    Jarczyk W., Sablik M.: Duplicating the cube and functional equations. Results Math. 26, 324–335 (1994)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Jung S.-M.: Hyers–Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Springer Optimization and Its Applications, vol. 48. Springer, New York (2011)Google Scholar
  15. 15.
    Lajkó K.: On a functional equation of Alsina and García-Roig. Publ. Math. Debrecen 52, 507–515 (1998)MathSciNetMATHGoogle Scholar
  16. 16.
    Maksa Gy., Nikodem K., Páles Zs.: Results on t-Wright convexity. C. R. Math. Rep. Acad. Sci. Canada 13, 274–278 (1991)MathSciNetMATHGoogle Scholar
  17. 17.
    Moszner Z.: On the stability of functional equations. Aequationes Math. 77, 33–88 (2009)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Najati A., Park C.: Stability of homomorphisms and generalized derivations on Banach algebras. J. Inequal. Appl. 2009, 1–12 (2009)Google Scholar
  19. 19.
    Paneah B.: A new approach to the stability of linear functional operators. Aequationes Math. 78, 45–61 (2009)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Sikorska J.: On a direct method for proving the Hyers–Ulam stability of functional equations. J. Math. Anal. Appl. 372, 99–109 (2010)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Ulam S.M.: Problems in Modern Mathematics. Science Editions. Wiley, New York (1964)Google Scholar
  22. 22.
    Wright E.M.: An inequality for convex functions. Am. Math. Monthly 61, 620–622 (1954)MATHCrossRefGoogle Scholar

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Department of MathematicsPedagogical UniversityKrakówPoland

Personalised recommendations